# SDR AT0600026

- Difficulty date: June 10, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- System (JASC): 3160 · Central Display
- Part: Pcdu
- Part number: 762904E
- Part serial: 0108
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING T-OFF ROLL NR 1 AND 3 DU'S WENT BLANK AND SLATS CALL ALERT WAS HEARD TAKE OFF REJECTED.  SUSPECT PWR INTERRUPTION NO PCDU FAULTS REPLACED LPCDU (PRECAUTIONARY) AND RELAYS RAN ENG TO T/O PWR ALL CKS OK.
